# SDR SWAA2018082024317

- Difficulty date: July 31, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 49,068 hours, 28,940 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER NR 4 BEAM CRACKED AT RADIUS.  R&R NR 4 BEAM IAW SRM AND DWG.
